MathSciNet Relay Station
MathSciNet bibliographic data
MR2735374 60H15 (47N30 60G44)
Seidler, Jan Exponential estimates for stochastic convolutions in 2-smooth Banach spaces. Electron. J. Probab. 15 (2010), no. 50, 1556–1573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement